# SDR M3HA96015

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4208G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 086
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - DURING PREFLIGHT, EMERGENCY EXIT LIGHT CABIN DOOR AND SERVICE DOOR INOP.  FOUND WIRING ON SERVICE DOOR EXIT LIGHT BROKEN, REPAIRED AS NECESSARY.  WIRING ON EXIT LIGHT ON CABIN DOOR, BROKEN.  REPAIRED AS NECESSARY.  OPS CHECK GOOD, OK FOR SERVICE.  (M)
